×

Found 1,409 Documents (Results 1–100)

100
MathJax

Lyapunov-type inequality for fractional sub-Laplacians. (English) Zbl 1481.35018

Ashyralyev, Allaberen (ed.) et al., Functional analysis in interdisciplinary applications II. Collected papers based on the presentations at the mini-symposium, held as part of the fourth international conference on analysis and applied mathematics, ICAAM, September 6–9, 2018. Cham: Springer. Springer Proc. Math. Stat. 351, 91-103 (2021).
PDF BibTeX XML Cite
Full Text: DOI

Generalized Sobolev-Morrey estimates for hypoelliptic operators on homogeneous groups. (English) Zbl 1461.35109

PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software